MathSciNet Relay Station
MathSciNet bibliographic data
MR1809418 03E35 (03E65)
Todorčević, Stevo A dichotomy for P-ideals of countable sets. Fund. Math. 166 (2000), no. 3, 251–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement